Discussions By Condition: Rare Disases

Please help, what do I have?

Posted In: Rare Disases 6 Replies
  • Posted By: Brandy30
  • January 15, 2007
  • 06:40 PM

I'm getting more scared & I really need some help, I had some of these symptoms for years but my health has begun to deteriorate very rapidly at this point. I've listed all of my symptoms below & tests that have been done.

early March 2006 - kidney infection 10 months ago and continued kidney pain, mouth gets dry w/ pain (had cat-scan of abdomen & X-rays)
lost 1/2 inch in height, this past year or two (was 5’9, now 5’ 8 ½)
since age 21 – headaches (worse since July 2006)
3 years - joint pain (left elbow, neck & back, right foot, right knee, right wrist)
2 years – almost continuous hairloss (off & on 7 years, since 1st pregnancy)
Dec 2001 – hospitalized for severe otitus media, pain in ears off & on ever since (had itching for 1 month prior to infection)
May 2005 - off & on pins & needles sensation all over
August 2005 – goiter (thyroid & calcium levels normal, no antibodies)
late March 2006 – asthma
early April 2006 – became hoarse and felt like throat was closing shut (went to urgent care & was prescribed steroids)
June 2006 - abnormal estrogen ratio
mid July 2006 - strange sinus infection while on progesterone w/ nasal ulcers & cold sores
July 2006 - osteoarthritis developed in rt. knee while taking steroids
July 2006 - osteoarthritis in lower back
1 year - dizzy spells
vaginal infections & boils & swelling with 2nd pregnancy (2004) & off & on since
2 years - recurrent bacterial infections (sinus, ear, staff)
1 year - ringing in ears
1 year - pain in rt. foot
6 months - numbness in toes in rt. foot
6 months - leg cramps
3 months - pain in lymphnodes under arms
3 months - swelling in hands & feet & sometimes around eyes
3 months - vibrating sensations in feet
2 months - breast milk came in
2 months ago - metallic taste in mouth (while on antibiotics for staff infection in scalp & for a little while after)
2 months – numb sensation in rt. arm
3 years - some fatigue, comes & goes
6 years - chest pain (negative EKG & chest X-ray)
1 year - skin changes; ruddiness, dehydrated, bumps, break-outs, looks old
6 years - swollen gums
off & on for 2-3 years – glossitis
6 months – blurry patches in vision
turning nose (9 months ago)
a couple times have become suddenly tan
gets worse with increased hormones; thyroid, birth control pill, progesterone cream, pregnancy, nursing

Tests done: CBC read by pathologist, SED rate, CAT-scan of head Nov. 2002 & August 2005, CAT-scan of abdomen, X-rays of knee, chest & lower back (showed asthma, osteoarthritis in lower back & rt. knee), kidney & liver functions – June 2006, cholesterol, calcium levels, thyroid hormone, thyroid antibodies, celiac disease, adrenal test, ANCA, Huntington's Chorea gene mutation, estrone, estrodial, progesterone, testosterone levels (estrogen levels were at a strange ratio & one was extremely high), tests for lupus & RA in Dec 2002 or Jan 2003, Allergy testing for indoor, outdoor, food, MSG & hormone allergies (Allergic to dogs, cats & dust mites and had asthma), psych evaluation & 3 months of therapy (normal), put CO2 detector in house

Reply Flag this Discussion

6 Replies:

  • I had several of your symptoms for years before being diagnosed. I am Hypothyroid. Get book -- The Thyroid Solution-You should see an Endochronologist. Have your Thyroid tested again. TSH can be normal but you can still have thyroid problems. You need to have T3 T4 tested. Sometimes symptoms show up before tests results do. Don't give up!! Also look into Autoimmune Diseases. Hope you get well soon!!
    Anonymous 42789 Replies
    • February 10, 2007
    • 07:11 AM
    • 0
    Flag this Response
  • PS-- Have you seen a Neurologist???
    Anonymous 42789 Replies
    • February 10, 2007
    • 07:13 AM
    • 0
    Flag this Response
  • You need to see an endo. You mentioned tan looking so see if you've got addison's disease from pituatary. Sorry for spelling. The breast milk could indicate a brain tumor. I'm wondering since you've been on steroids if most of your symptoms are from them. What are you taking and how much??? But, yeh get the adrenals checked out. But, if you've been on steroids for a long time they make your adrenals shrink down to nothing as they don't function on their own. What did they do for the goiter??? The tan though is a good indicator for primary addisons or secondary adrenal insufficiency.
    Anonymous 42789 Replies
    • February 10, 2007
    • 07:15 PM
    • 0
    Flag this Response
  • Sounds a lot to me like LUPUS.
    Anonymous 42789 Replies
    • February 25, 2007
    • 11:03 PM
    • 0
    Flag this Response
  • It sounds like a syndrome of sorts. Do you dye your hair, if so take note of your syptoms about 5 days after application of hair dye. regards Carol.
    Anonymous 42789 Replies
    • February 28, 2007
    • 04:02 PM
    • 0
    Flag this Response
  • Hi: Just a thought or 2. I completly agree with most of the postings. I have Graves disease and when I went into the hospital because I was having a thryoid storm they wanted to know if I was on vacation or tanning. No to both. I was wondering why my tan didn't go away even though it was November and I live in snowy WI. Just a thoughthttp://smileys.smileycentral.com/cat/4/4_12_12.gif
    klschup 42 Replies
    • January 27, 2008
    • 10:45 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.